# SDR FDEA201709192614

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,561 hours, 19,440 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: B231162503
- Part serial: W352954
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR CAME OPEN DURING TAKEOFF.  ON ARRIVAL, APPEARED IT CAN BE FORCED OPEN.  REMOVED AND REPLACED COCKPIT DOOR ELECTRIC STRIKER IAW AMM 52-51-03-2-2, CHECKED NORMAL.
